# SDR I5PA2020091787702

- Difficulty date: September 8, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,877 hours, 32,549 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738811
- Part serial: 101884
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE.  REMOVED AND REPLACED CABIN PRESSURE CONTROL 2, IAW AMM 21-31-02.  OPERATIONAL CHECK NORMAL.  NO FURTHER ISSUES AFTER.
